MathSciNet Relay Station
MathSciNet bibliographic data
MR880951 58E12 (49F10 53C20 58D10)
White, B. Curvature estimates and compactness theorems in $3$-manifolds for surfaces that are stationary for parametric elliptic functionals. Invent. Math. 88 (1987), no. 2, 243–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement